# SDR AALA20030327

- Difficulty date: March 17, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO LIGHTNING STRIKES, FS 599 AND 603.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED DOUBLER PER SRM 53-04 FIG 12B.  (M)
